# SDR MTN2008F00004

- Difficulty date: August 1, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N905FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0005
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3027039
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AC ENROUTE, THE PILOT DETECTED FUEL ODOR IN THE COCKPIT, PILOT RETURNED THE ACFT TO DEPARTURE AFTER TROUBLESHOOTING.  THE MECHANIC FOUND AN ENGINE FUEL LINE LEAKING.  (K)
